# SDR UALA2013042302800

- Difficulty date: April 21, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 73,262 hours, 27,416 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF FCD 2527-01070, DID NOT LOCATE EEL LIGHT ADJACENT TO MID LAV (LAV S).   INSTALLED EEL LIGHT ASSY ADJACENT TO MID LAV (LAV S), OPS CHECK NORMAL.  REF EEL DWG 15F6889 AND AMM.
